# SDR 2006UALA00569

- Difficulty date: March 5, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 21,512 hours, 6,039 cycles
- Engine: Pwa PW4052
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR, LWR STRUT TO BOGIE ATTACH PIN SNAPPED.
